# SDR SIMA20150629001

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 12,114 hours, 8,086 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 530003
- Part serial: MAL0693
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

STEERING INOPERATIVE, CAUTION JUST AFTER GEAR RETRACTION.  REPEAT WRITE UP, PERFORMED RESET PROCEDURE IAW AOM 1 NUISANCE MSG SECTION, NOSE WHEEL STEERING DID RESET.  ALSO COMPLIED WITH STEERING INOPERATIVE PROCEDURE WHILE AIRBORNE IAW AOM 1.  R & R STEERING MANIFOLD IAW MM 32-51-50.  NO DEFECTS OR LEAKS NOTED.  OPERATIONS CHECKED GOOD.
